Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 278571, 12 pages
http://dx.doi.org/10.1155/2015/278571
Research Article

Robustness Analysis of Hybrid Stochastic Neural Networks with Neutral Terms and Time-Varying Delays

1College of Mathematics and Statistics, South Central University for Nationalities, Wuhan 430074, China
2Department of Mathematics and Computer Science, Liuzhou Teachers College, Liuzhou 546100, China
3College of Science, Huazhong Agriculture University, Wuhan 430070, China

Received 5 February 2015; Revised 2 May 2015; Accepted 2 May 2015

Academic Editor: Zidong Wang

Copyright © 2015 Chunmei Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Jiang, H. Yang, and Y. Shen, “On the robustness of global exponential stability for hybrid neural networks with noise and delay perturbations,” Neural Computing & Applications, vol. 24, no. 7-8, pp. 1497–1504, 2014. View at Publisher · View at Google Scholar · View at Scopus
  2. W. W. Luo, K. Zhong, S. Zhu et al., “Further results on robustness analysis of global exponential stability of recurrent neural networks with time delays and random disturbances,” Neural Networks, vol. 53, pp. 127–133, 2014. View at Google Scholar
  3. S. Weiwei and C. Yiming, “New results on the robust stability analysis of neural networks with discrete and distributed time delays,” Journal of Systems Engineering and Electronics, vol. 19, no. 3, pp. 592–597, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. Y. Shen and J. Wang, “Robustness analysis of global exponential stability of recurrent neural networks in the presence of time delays and random disturbances,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 1, pp. 87–96, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. Shen and J. Wang, “Robustness analysis of global exponential stability of non-linear systems with time delays and neutral terms,” IET Control Theory & Applications, vol. 7, no. 9, pp. 1227–1232, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Liberzon, Switching in Systems and Control, Birkhäauser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Hua, F. Deng, and Y. Peng, “Stability of stochastic neural networks with Markovian jumping parameters?” Journal of Systems Engineering and Electronics, vol. 20, no. 3, pp. 613–618, 2009. View at Google Scholar · View at Scopus
  8. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Stability analysis for discrete-time Markovian jump neural networks with mixed time-delays,” Expert Systems with Applications, vol. 39, no. 6, pp. 6174–6181, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. K. Yuan, J. Cao, and H.-X. Li, “Robust stability of switched Cohen-Grossberg neural networks with mixed time-varying delays,” IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, vol. 36, no. 6, pp. 1356–1363, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Shen and J. Wang, “Almost sure exponential stability of recurrent neural networks with Markovian switching,” IEEE Transactions on Neural Networks, vol. 20, no. 5, pp. 840–855, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. X. Y. Meng, F. Q. Deng, and H. Li, “Stability of stochastic switched epidemic systems with discrete or distributed time delay,” Journal of Systems Engineering and Electronics, vol. 25, no. 4, pp. 660–670, 2014. View at Google Scholar
  12. Z. Wang, Y. Liu, and X. Liu, “State estimation for jumping recurrent neural networks with discrete and distributed delays,” Neural Networks, vol. 22, no. 1, pp. 41–48, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. S. Zhu, Y. Shen, and L. Liu, “Exponential stability of uncertain stochastic neural networks with markovian switching,” Neural Processing Letters, vol. 32, no. 3, pp. 293–309, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. X. G. Wang, D. M. Zhang, and J. Liu, “Stability analysis of cellular neural networks with time-varying delay,” Journal of Systems Engineering and Electronics, vol. 20, no. 2, pp. 266–273, 2009. View at Google Scholar · View at Scopus
  15. S. Zhu, W. Luo, and Y. Shen, “Robustness analysis for connection weight matrices of global exponential stability of stochastic delayed recurrent neural networks,” Circuits, Systems, and Signal Processing, vol. 33, no. 7, pp. 2065–2083, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Zhu and Y. Shen, “Robustness analysis of global exponential stability of neural networks with Markovian switching in the presence of time-varying delays or noises,” Neural Computing and Applications, vol. 23, no. 6, pp. 1563–1571, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Huang, Y. Qu, and H.-X. Li, “Robust stability analysis of switched Hopfield neural networks with time-varying delay under uncertainty,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 345, no. 4–6, pp. 345–354, 2005. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Xie, Y. Kao, C. Wang, and C. Gao, “Delay-dependent robust stability of uncertain neutral-type It\^o stochastic systems with Markovian jumping parameters,” Applied Mathematics and Computation, vol. 251, pp. 576–585, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Xia, J. H. Park, and H. Zeng, “Improved delay-dependent robust stability analysis for neutral-type uncertain neural networks with Markovian jumping parameters and time-varying delays,” Neurocomputing, vol. 149, pp. 1198–1205, 2015. View at Publisher · View at Google Scholar
  20. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, 2006. View at Publisher · View at Google Scholar · View at MathSciNet